# SDR SWIA201437622

- Difficulty date: May 4, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 20,323 hours, 12,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF FUSELAGE CHAFED AT APPROXIMATELY FS969, STGR27, C-CHECK, BLENDED CHAFE ON FUSELAGE A FS 969, STR 27 IAW REO.
